Alert archive / New Hampshire / Flash Flood Warnings in 2005
Flash Flood Warning 10, NWS Gray, ME
NWS Gray, ME issued this flash flood warning at Jul 19, 2005, 1:50 PM EDT for Carroll County, New Hampshire. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2005, 1:50 PM EDT (17:50 UTC)
- Expired
- Jul 19, 2005, 3:45 PM EDT
- In force
- 115 min
- Issued by
- NWS Gray, ME
- Area
- Counties, with a storm outline in the text
County Carroll County, NH
The radar
The Portland,ME radar (KGYX), 72 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 5.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 820 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KGYX 191752 FFWGYX NHC003-191945- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GRAY ME 150 PM EDT TUE JUL 19 2005 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE * UNTIL 345 PM EDT * AT 148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED OVER 3 INCHES OF RAINFALL IN THE LAST HOUR. THIS THUNDERSTORM IS NEARLY STATIONARY OVER NORTH CANWAY. ANOTHER 1 OR 2 INCHES OF RAIN IS POSSIBLE IN THE AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH CONWAY. LAT...LON 4398 7121 4397 7103 4413 7104 4410 7121 $$ HAWLEY
1 follow-up statement
000 WGUS71 KGYX 191919 FFSGYX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY ME 317 PM EDT TUE JUL 19 2005 NHC003-191945- CARROLL NH- 317 PM EDT TUE JUL 19 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 345 PM EDT FOR NORTH CENTRAL CARROLL COUNTY... AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER NORTH CENTRAL CARROLL COUNTY. THE SHOWERS AND THUNDERSTORMS HAVE MOVED SLOWLY EAST DURING THE PAST HOUR...AND DOPPLER RADAR ESTIMATES AN ADDITIONAL 2 TO 3 INCHES OF RAIN HAS FALLEN IN THE PAST HOUR. HEAVY RAIN IS EXPECTED TO CONTINUE FOR THE NEXT 30 MINUTES OR SO...AND ANY ADDITIONAL RAIN WILL AGGRAVATE EXISTING FLOODING. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH CONWAY. LAT...LON 4398 7121 4397 7103 4413 7104 4410 7121 $$ HAYES
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 10:25 AM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jul 19, 10:25 AM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GRAY ME 1025 AM EDT TUE JUL 19 2005 .SHORT TERM (REST OF TODAY THROUGH TONIGHT)...WEATHER CONDITIONS SIMILAR TO MONDAY WITH THE ADDITION OF AN APPROACHING MID LEVEL TROUGH AND COLD FRONT TO DESTABLIZE THE AMS HELP FOCUS THUNDERSTORM DEVELOPMENT. PRECIPITATION PROBABILITIES ARE SOMEWHAT HIGHER FOR THIS AFTERNOON BASED ON THE APPROACHING MID LEVEL TROUGH. WINDS ALOFT REMAIN RELATIVELY LIGHT AND THE FREEZING LEVEL IS RELATIVELY HIGH SO DAMAGING WIND GUSTS AND HAIL ARE NOT HIGH THREATS THIS AFTERNOON. EVEN SO WILL NEED TO MONITOR STORMS FOR SIGNATURES THAT MIGHT ENCHANCE WIND GUST POTENTIAL. MAIN THREAT AGAIN TODAY IS LOCALIZED VERY HEAVY RAINFALL RESULTING FROM HIGH PRECIPITABLE WATER AND SLOW MOVING STORMS. ONE HOUR FLASH FLOOD GUIDANCE IS GENERALLY 2.5 TO 3 INCHES SO THE POTENTIAL FOR LOCALIZED FLOODING EXISTS THIS AFTERNOON AND EVENING. && .AVIATION...AREAS OF FOG AND STRATUS WILL LIFT THIS MORNING. AN APPROACHING COLD FRONT WILL PRODUCE THUNDERSTORMS THIS AFTERNOON AND EVENING. && .MARINE...AREAS OF FOG WITH VISIBILITY LESS THAN 1 NM WILL PERSIST TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND THIS EVENING. WINDS AND SEAS WILL REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. NO FLAGS. && .PREVIOUS DISCUSSION... (ISSUED 325 AM EDT TUE JUL 19 2005) SHORT TERM (TODAY AND TONIGHT)... FOG AND LOW CLOUDS MAINLY NEAR THE COAST AND OVER EASTERN AREAS WILL GRADUALLY BURN OFF THIS MORNING. A PRE-FRONTAL SURFACE TROUGH WILL MOVE ACROSS THE AREA THIS AFTERNOON. THE AIR WILL BECOME VERY UNSTABLE AS THIS TROUGH APPROACHES AND NUMEROUS THUNDERSTORMS ARE LIKELY TO DEVELOP. MOST THUNDERSTORMS WILL NOT BECOME SEVERE (DAMAGING WINDS AND LARGE HAIL) TODAY DUE TO HIGH FREEZING LEVELS AND WEAK WIND FIELDS ALOFT. A COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT BUT VERY LITTLE ACTIVITY IS EXPECTED TO ACCOMPANY THE FRONT AS THE AIR STABILIZES BEHIND THE PRE FRONTAL TROUGH. LONG TERM (WEDNESDAY THROUGH MONDAY)... CONTINUED QUITE WARM THOUGH NOT AS HUMID WED INTO EARLY THU WITH ANOTHER FRONT APPROACHING FRIDAY. BOTH 18Z AND 00Z GFS SHOW A BIT MORE MOISTURE FOR WEEKEND THAN PREVIOUSLY THOUGHT SO WILL INCLUDE SLIGHT CHANCE FOR WEEKEND. AVIATION...CONDITIONS WILL VARY FROM INSTRUMENT FLIGHT RULES IN FOG AND LOW CLOUDS NEAR THE COAST EXTENDING INLAND ACROSS EASTERN PORTIONS OF THE GRAY MAINE FORECAST AREA THIS MORNING TO VISUAL FLIGHT RULES ACROSS SOME INTERIOR AREAS. FOR THE REST EXPECT AREAS OF LESS DENSE FOG/HAZE AND SOME CLOUDS WITH MARGINAL VISUAL FLIGHT RULES. CONDITIONS WILL IMPROVE TO VISUAL FLIGHT RULES ACROSS MOST OF THE AREA BY LATE MORNING HOWEVER INSTRUMENT FLIGHT RULES IN FOG WILL LIKELY LINGER OVER THE OCEAN. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON AND END THIS EVENING. EXPECT CONDITIONS TO LOWER TO INSTRUMENT FLIGHT RULES IN THE HEAVIER THUNDERSTORMS. CONDITIONS WILL DETEIORIATE OVERNIGHT WITH PATCHY FOG AND HAZE DEVELOPING LOWERING CONDITIONS TO MARGINAL VISUAL FLIGHT RULES IN MANY LOCATIONS WITH LOCALLY INSTRUMENT FLIGHT RULES. MARINE...SHORT TERM...NO FLAGS. IN THE LONGER TERM...WINDS AND SEA SHOULD REMAIN BELOW SMALL CRAFT LEVELS. SEAS MAY BE CLOSE TUESDAY NIGHT...BUT THE FLOW AROUND THE HIGH WEDNESDAY AND THURSDAY SHOULD BE FAIRLY LIGHT. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && WHEELER
Hazardous weather outlook, Jul 19, 2:50 AM EDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 250 AM EDT TUE JUL 19 2005 MEZ007>009-012>014-018>028-NHZ001>010-013-201100- ANDROSCOGGIN ME-BELKNAP NH-CENTRAL SOMERSET ME-COASTAL CUMBERLAND ME- COASTAL WALDO ME-COASTAL YORK ME-INTERIOR CUMBERLAND ME- INTERIOR ROCKINGHAM NH-INTERIOR WALDO ME-INTERIOR YORK ME- KENNEBEC ME-KNOX ME-LINCOLN ME-MERRIMACK NH-NORTHERN CARROLL NH- NORTHERN COOS NH-NORTHERN FRANKLIN ME-NORTHERN GRAFTON NH- NORTHERN OXFORD ME-SAGADAHOC ME-SOUTHERN CARROLL NH-SOUTHERN COOS NH- SOUTHERN FRANKLIN ME-SOUTHERN GRAFTON NH-SOUTHERN OXFORD ME- SOUTHERN SOMERSET ME-STRAFFORD NH-SULLIVAN NH- INCLUDING THE CITIES OF...ALFRED...AUBURN...AUGUSTA...BATH... BELFAST...BERLIN...BETHEL...BETHLEHEM...BIDDEFORD... BOOTHBAY HARBOR...BRIDGTON...BRUNSWICK...CAMDEN...CLAREMONT... COBURN GORE...COLEBROOK...CONCORD...CONWAY...DAMARISCOTTA...DERRY... DOVER...DURHAM...EUSTIS...EXETER...FAIRFIELD...FARMINGTON... FRANKLIN...FRYEBURG...GARDINER...HENNIKER...JACKMAN...KITTERY... LACONIA...LANCASTER...LEBANON...LEWISTON...LINCOLN...LINCOLNVILLE... LITTLETON...MECHANIC FALLS...MEREDITH...MOULTONBOROUGH...NAPLES... NEW LONDON...NORTH WINDHAM...NORTHWOOD...OAKLAND...OSSIPEE... PITTSFIELD...PLYMOUTH...PORTLAND...RANGELEY...ROCHESTER...ROCKLAND... RUMFORD...SALEM...SANFORD...SEARSPORT...SKOWHEGAN...SOUTH PARIS... SOUTH PORTLAND...THORNDIKE...TOPSHAM...TURNER...WATERVILLE... WESTBROOK...WISCASSET AND WOODSVILLE 250 AM EDT TUE JUL 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND SOUTHERN MAINE AND NORTHERN...CENTRAL AND SOUTHEAST NEW HAMPSHIRE .DAY ONE...TODAY AND TONIGHT STORMS SHOULD DEVELOP AND INCREASE AHEAD OF COLD FRONT BY EARLY AFTERNOON IN DESTABILIZING AIRMASS AHEAD OF WEAK SURFACE FRONT. THOUGH FAVORABLY-UNSTABLE AIRMASS SHOULD ALLOW A FEW MORE VIGOROUS STORMS TO EVOLVE...OVERALL POTENTIAL FOR STORM ORGANIZATION SHOULD BE LIMITED BY RELATIVELY WEAK LOWER TO MID-TROPOSPHERIC FLOW. THOUGH A DAMAGING GUST OR MARGINAL HAIL MAY OCCUR WITH A FEW STRONGER STORMS...EXPECT SEVERE THREAT TO REMAIN MARGINAL OVERALL. AS PER YESTERDAY...ANY SHOWERS AND/OR THUNDERSTORMS COULD DEPOSIT SIGNIFICANT RAINFALL IN A SHORT PERIOD OF TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jul 19, 11:16 AM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1116 AM EDT TUE JUL 19 2005 MEZ007>009-191715- CENTRAL SOMERSET ME-NORTHERN FRANKLIN ME-NORTHERN OXFORD ME- INCLUDING THE CITIES OF...COBURN GORE...EUSTIS...JACKMAN AND RANGELEY 1116 AM EDT TUE JUL 19 2005 ...SCATTERED THUNDERSTORMS WITH VERY HEAVY RAINS AND GUSTY WINDS CAN BE EXPECTED ACROSS THE MOUNTAINS THROUGH EARLY AFTERNOON... DEVELOPING SCATTERED THUNDERSTORMS WILL PRODUCE TORRENTIAL RAINS AND GUSTY WINDS THROUGH 100 PM. AS THE STRONGEST STORMS AFFECT COBURN GORE...JACKMAN...DAVIS AND PITTSTON FARM...EXPECT BETWEEN 1.5 AND 2.5 INCHES OF RAIN IN LESS THAN AN HOUR. THIS MUCH RAIN WILL RESULT IN STREET FLOODING...AS WELL AS FLOODING OF LOW LYING AREAS. IN ADDITION...SHARP RISES ON STREAMS AND CREEKS CAN BE EXPECTED. ALSO...THUNDERSTORMS WILL PRODUCE WIND GUSTS TO 35 MPH AT TIMES. IF YOU PLAN TO BE OUTSIDE IN THE MOUNTAINS OF WESTERN MAINE THROUGH EARLY THIS AFTERNOON...BE ON THE ALERT FOR THREATENING WEATHER. NHZ005-007-191715- SOUTHERN GRAFTON NH-SULLIVAN NH- INCLUDING THE CITIES OF...CLAREMONT...LEBANON AND PLYMOUTH 1116 AM EDT TUE JUL 19 2005 ...SCATTERED THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINS AND GUSTY WINDS THROUGH EARLY AFTERNOON ACROSS THE CONNECTICUT RIVER VALLEY IN NEW HAMPSHIRE... DEVELOPING SCATTERED THUNDERSTORMS WILL PRODUCE TORRENTIAL RAINS AND GUSTY WINDS ACROSS SULLIVAN AND GRAFTON COUNTIES THROUGH 100 PM. AS THE STRONGEST STORMS AFFECT CHARLESTOWN...CLAREMONT...PLAINFIELD AND LEBANON...EXPECT BETWEEN 1.5 AND 2.5 INCHES OF RAIN IN LESS THAN AN HOUR. THIS MUCH RAIN WILL RESULT IN STREET FLOODING...AS WELL AS FLOODING OF LOW LYING AREAS. IN ADDITION...SHARP RISES ON STREAMS AND CREEKS CAN BE EXPECTED. ALSO...THUNDERSTORMS WILL PRODUCE WIND GUSTS TO 35 MPH AT TIMES. IF YOU PLAN TO BE OUTSIDE EARLY THIS AFTERNOON...BE ON THE ALERT FOR THREATENING WEATHER. HAYES/WINTERS
Special weather statement, Jul 19, 11:27 AM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1127 AM EDT TUE JUL 19 2005 MEZ007>009-012>014-018>028-NHZ001>010-013-014-191825- ANDROSCOGGIN ME-BELKNAP NH-CENTRAL SOMERSET ME-COASTAL CUMBERLAND ME- COASTAL ROCKINGHAM NH-COASTAL WALDO ME-COASTAL YORK ME- INTERIOR CUMBERLAND ME-INTERIOR ROCKINGHAM NH-INTERIOR WALDO ME- INTERIOR YORK ME-KENNEBEC ME-KNOX ME-LINCOLN ME-MERRIMACK NH- NORTHERN CARROLL NH-NORTHERN COOS NH-NORTHERN FRANKLIN ME- NORTHERN GRAFTON NH-NORTHERN OXFORD ME-SAGADAHOC ME- SOUTHERN CARROLL NH-SOUTHERN COOS NH-SOUTHERN FRANKLIN ME- SOUTHERN GRAFTON NH-SOUTHERN OXFORD ME-SOUTHERN SOMERSET ME- STRAFFORD NH-SULLIVAN NH- INCLUDING THE CITIES OF...ALFRED...AUBURN...AUGUSTA...BATH... BELFAST...BERLIN...BETHEL...BETHLEHEM...BIDDEFORD... BOOTHBAY HARBOR...BRIDGTON...BRUNSWICK...CAMDEN...CLAREMONT... COBURN GORE...COLEBROOK...CONCORD...CONWAY...DAMARISCOTTA...DERRY... DOVER...DURHAM...EUSTIS...EXETER...FAIRFIELD...FARMINGTON... FRANKLIN...FRYEBURG...GARDINER...HAMPTON...HENNIKER...JACKMAN... KITTERY...LACONIA...LANCASTER...LEBANON...LEWISTON...LINCOLN... LINCOLNVILLE...LITTLETON...MECHANIC FALLS...MEREDITH... MOULTONBOROUGH...NAPLES...NEW LONDON...NORTH WINDHAM...NORTHWOOD... OAKLAND...OSSIPEE...PITTSFIELD...PLYMOUTH...PORTLAND...PORTSMOUTH... RANGELEY...ROCHESTER...ROCKLAND...RUMFORD...SALEM...SANFORD... SEARSPORT...SKOWHEGAN...SOUTH PARIS...SOUTH PORTLAND...THORNDIKE... TOPSHAM...TURNER...WATERVILLE...WESTBROOK...WISCASSET AND WOODSVILLE 1127 AM EDT TUE JUL 19 2005 ...STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND THIS EVENING ACROSS PORTIONS OF WESTERN MAINE AND NORTHERN...CENTRAL AND SOUTHEAST NEW HAMPSHIRE... A COLD FRONT APPROACHING FROM THE NORTHWEST LATE THIS AFTERNOON AND THIS EVENING WILL PRODUCE SHOWERS AND THUNDERSTORMS ACROSS THE REGION. A FEW OF THE THUNDERSTORMS MAY HAVE THE CAPABILITY OF PRODUCING STRONG WINDS...VERY HEAVY RAINS...AND PERHAPS SMALL HAIL FROM MID AFTERNOON THROUGH EARLY EVENING. IF YOU HAVE OUTDOOR PLANS FOR THIS AFTERNOON OR THIS EVENING...KEEP ABREAST OF THE STRONG THUNDERSTORM THREAT BY CHECKING LATER FORECASTS AND STATEMENTS. WHEELER
Special weather statement, Jul 19, 12:02 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1202 PM EDT TUE JUL 19 2005 MEZ009-191900- CENTRAL SOMERSET ME- INCLUDING THE CITIES OF...JACKMAN 1202 PM EDT TUE JUL 19 2005 ...SCATTERED STRONG THUNDERSTORMS WILL AFFECT THE MOOSEHEAD LAKE REGION THROUGH 200 PM... SCATTERED STRONG THUNDERSTORMS...PRODUCING TORRENTIAL RAIN AND GUSTY WINDS...WILL MOVE ACROSS CENTRAL SOMERSET COUNTY THROUGH EARLY AFTERNOON. AS THE STRONGEST STORMS PASS NEAR JACKMAN...LONG POND AND ROCKWOOD...EXPECT WIND GUSTS TO 40 MPH...AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING. IN ADDITION...BETWEEN 1.5 AND 2.5 INCHES OF RAIN MAY FALL WITH THE STRONGER STORMS. THIS MUCH RAIN WILL RESULT IN STREET FLOODING...AS WELL AS SHARP RISES ON CREEKS AND STREAMS. EXPECT THE STRONGEST STORMS TO AFFECT MOOSEHEAD LAKE BETWEEN ROCKWOOD AND MOOSEHEAD THROUGH 115 PM. IF YOU ARE BOATING ON MOOSEHEAD LAKE...BE ON THE ALERT FOR THREATENING WEATHER AND SEEK SAFE SHELTER AS STORMS APPROACH. HAYES
Special weather statement, Jul 19, 12:21 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1221 PM EDT TUE JUL 19 2005 NHZ002>004-191821- NORTHERN CARROLL NH-NORTHERN GRAFTON NH-SOUTHERN COOS NH- INCLUDING THE CITIES OF...BERLIN...BETHLEHEM...CONWAY...LANCASTER... LINCOLN...LITTLETON AND WOODSVILLE 1221 PM EDT TUE JUL 19 2005 ...SCATTERED STRONG THUNDERSTORMS WILL PRODUCE TORRENTIAL RAINS ACROSS THE MOUNT WASHINGTON VALLEY EARLY THIS AFTERNOON.. AT 1220 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED SHOWERS AND SCATTERED THUNDERSTORMS ACROSS SOUTHERNMOST COOS... NORTHEAST GRAFTON AND NORTHWEST CARROLL COUNTIES. THESE SHOWERS AND STORMS WERE PRODUCING VERY HEAVY RAINS...AND SOME LOCATIONS MAY RECEIVE UP TO 2.5 INCHES OF RAIN IN LESS THAN AN HOUR. THIS MUCH RAIN WILL RESULT IN STREET FLOODING...AS WELL AS FLOODING OF LOW LYING AREAS. IN ADDITION...STREAMS AND CREEKS WILL EXPERIENCE SHARP RISES. IF YOU WILL BE TRAVELING OR HIKING IN THIS AREA...BE ON THE ALERT FOR HEAVY RAINS. HAYES
Special weather statement, Jul 19, 1:06 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 106 PM EDT TUE JUL 19 2005 MEZ012-191905- SOUTHERN OXFORD ME- INCLUDING THE CITIES OF...BETHEL...FRYEBURG...RUMFORD AND SOUTH PARIS 106 PM EDT TUE JUL 19 2005 ...SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINS AND GUSTY WINDS WILL AFFECT SOUTHERN OXFORD COUNTY THROUGH 300 PM... AT 100 PM...A LINE OF SHOWERS AND STRONG THUNDERSTORMS EXTENDED FROM NORTH CONWAY NEW HAMPSHIRE NORTHEAST TO NEAR STONEHAM. THESE STORMS WILL AFFECT STONEHAM...STOWE...LOVELL AND FRYEBURG THROUGH 300 PM WITH WIND GUST TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND PERHAPS SMALL HAIL. IN ADDITION...THESE STORMS WILL DROP BETWEEN 1.5 AND 2.5 INCHES OF RAIN IN LESS THAN AN HOUR. THIS MUCH RAIN WILL RESULT IN STREET FLOODING...AS WELL AS FLOODING OF LOW LYING AREAS. IN ADDITION... CREEKS AND STREAMS WILL EXPERIENCE SHARP RISES. IF YOU PLAN TO BE OUTSIDE IN SOUTHERN OXFORD COUNTY EARLY THIS AFTERNOON...BE ON THE ALERT FOR THREATENING WEATHER. HAYES
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 2:05 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 26 min |
Nearby
Flash Flood Warnings in New Hampshire, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.